# SDR SWAA114650

- Difficulty date: June 26, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 45,305 hours, 26,412 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273A12011
- Part serial: 0067
- Condition: Faulty
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE DID NOT COME DOWN ON GEAR DEPLOYMENT, PLACED HANDLE OFF, RAISED AND LOWERED GEAR AGAIN.  REMOVED AND REPLACED NLG RETRACT AND LOCK ACTUATOR PER MM.
